I have been on meds for over a year now and been taking kaletra and truvada. The last time I got my blood tested which was 5 months ago and I was undetectable.
In the past few days I have been having ear pains and couple nights ago noticted my salivary glands were swollen and they feel hard.
I have been getting pain in my ears, my temples, when I open and close my jaw it hurts, it feels and looks like the back joint of the jaw is growing and widening my face.
I have read that this happens before your on meds, however, I am on meds. Is this an infection or a side effect from the meditcation I am taking which could be waisting? Also, my good cholestrail isnt in a good range and I have read this can also be linked to waisting.
Some people living with HIV infection develop parotid gland enlargement. This tends to be a gradual process and often improves after initiation of antiretroviral therapy.
Your situation sounds more like an acute process, possibly infection, based on the pain and short term nature of the swelling. I think that a medication-related side effect is much less likely. It sounds like you need to follow-up with your doctor for evaluation and management of this problem.